posted on Apr, 2 2009 @ 09:26 AM
Well, I dont have any proof that there is some kind of FEMA block on certain drugs, but I do have an interesting situation that you all should hear
about which relates heavily.
I take Vicodin for back problems, and usually get a new script filled every month. Well this month I called in to have my script refilled and it took
about 4 days to refill rather than the normal 1 or 2 at max. When I got my new bottle the pills were different.
My old perscriptions, for the past two years, have been Generic Vicodin 5/500 from a company called Mallinckrodt Medical Inc = TABLMCK. This
perscription is another generic form of the same strength, but is from a company called Ranbaxy Pharmaceuticals = TABLRAN.
I took a pill or two, they hit my tounge and started disolving, not quickly, but not like I am used to. The old pills had a good coating on them and
there was no disolving of the pill in my mouth. I was a bit concerned and I called the pharmacy to see what the deal was. I asked the pharmacist why
these disolve, as they are not rapid relase or anything special. I told him that I felt very uncomfortable about taking them, and that I wanted my old
brand. He put me on hold and about 5 minutes later came back with a jumbled excuse that sounded a bit odd based on his tone of voice and delivery:
'There has been a shortage of Vicodin in the area, and we have had to resort to ordering from another manufacturer, and the old pills from the other
manufacturer will not be available again. The pills are fine, they are doing what they are supposed to, the coating is the only differance as every
company has their own manufacturing process.' - not exact quote, but pretty darn close
I thought that was a legit answer until I saw this thread. I looked into a few more things. Ranbaxy is a manufacturer based in India, and
Mallinckrodt is based in Missouri.
Not 100% sure if this is related, but it is very suspect. I do have to say that I feel that these pills are not releaving my pain as the old ones did,
and that is also a cause for concern.
I have to wonder what the heck is going on here.